# SDR DALA2025111308324

- Difficulty date: November 11, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.A. 2560-01492-0201: IN REFERENCE TO STEP 2, CORROSION WAS FOUND GIRT BAR INSTALLED ON DOORS L1, R1, L4, R4.   GIRT BAR ON DOORS L1, R1, L4, R4. WERE CLEANED PER DAL PS 900-1-1NO.26.AFTER CLEANING DVI WAS ACCOMPLISHED AT RELATED AREA PER B757-200 SRM 51-10-08-0G AND NO CORROSION WAS FOUND. (1298906)
